# SDR SIMA200100101

- Difficulty date: January 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3322 - CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT NEXT TO SEAT 4B IS INOPERATIVE.  MAINTENANCE REPLACED FLOOR EMERGENCY LIGHT BULB AT SEAT 4B. OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
